# SDR DL72S950975

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 344-440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, CORROSION AT SEAT TRACK FROM STA 344 TO STA 440BL 24R.  REPLACED TRACK SECTION BS 344 TO 400 PER SRM 53-10-5 FIG 7.
